# SDR SWIA201743229

- Difficulty date: April 5, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 36,200 hours, 30,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FWD CLOSET MOUNT UNDER FLOOR PANEL 231CLF.  REMOVED AND REPLACED THE MOUNT IAW SRM.
